bdim: Biblioteca Digitale Italiana di Matematica

Un progetto SIMAI e UMI

Referenza completa

Yang, Wei and Lou, Jie:
The Dynamics of an Interactional Model of Rabies Transmitted between Human and Dogs
Bollettino dell'Unione Matematica Italiana Serie 9 2 (2009), fasc. n.3, p. 591-605, (English)
pdf (235 Kb), djvu (157 Kb). | MR 2569293 | Zbl 1178.92050


Assuming that the population of dogs is constant and the population of human satisfies the Logistical model, an interactional model of rabies transmitted between human and dogs is formulated. Two thresholds $R_{0}$ and $R_{1}$ which determine the outcome of the disease are identified. Utilizing the method of Lyapunov function and the property of the cooperative systems, we get the global asymptotic stability for both the disease-free equilibrium and the endemic equilibrium. A critical vaccination rate is obtained, which determines whether the dog rabies dies out or becomes endemic. Some suggestions are provided to the prevention and control of rabies according to the results of analysis and simulations.
Referenze Bibliografiche
[1] Y. Z. ZHANG, The epidemiology of rabies in China, Chinese Journal of vaccines and Immulization, 11 (2005), 140-143 (in Chinese).
[2] Y. Z. ZHANG - C. L. XIONG - D. L. XIAO - R. J. JIANG - Z. X. WANG - L. Z. ZHANG - Z. F. FU, Human rabies in China, Emerg. Infect. Dis., 11 (2005), 12.
[3] Y. X. YU, Rabies and the Vaccines, Chinese Medical Techology Press, Beijing, 2001.
[4] R. M. ANDERSON - H. C. JACKSON - R. M. MAY - A. M. SMITH, Population dynamics of fox rabies in Europe, Nature, 289 (1981), 765-771.
[5] C. J. RHODES - R. P. D. ATKINSON - R. M. ANDERSON - D. W. MACDONALD, Rabies in Zimbabwe: reservior dogs and the implications for disease control, Philos. Trans. R. Soc. Lond. B Biol. Sci., 353 (1998), 999-1010.
[6] A. KALLEN - P. ARCURI - J. D. MURRAY, A simple model for the spatial spread and control of rabies, J. Theor. Biol., 116 (1985), 377-393. | fulltext (doi) | MR 809307
[7] L. J. S. ALLEN - D. A. FLORES - R. K. RATNAYAKE - J. R. HERBOLD, Discrete-time deterministic and stochastic models for the spread of rabies, A. M. C., 132 (2002), 271-292. | fulltext (doi) | MR 1920484 | Zbl 1017.92027
[8] X. W. WANG - J. LOU, Two dynamical models about rabies between dogs and human, J. Biol. Sys., 16 (2008), 519-529. | Zbl 1355.92132
[9] M. W. HIRSCH, Systems of differential equations that are competivitive or cooperative. V. Convergence in 3-dimensional systems, J. D. E., 80 (1989), 94-106. | fulltext (doi) | MR 1003252 | Zbl 0712.34045
[10] J. F. JIANG, A note on a global stability theorem of M. W. Hirsch, Proc. A. M. C., 112 (1991), 803-806. | fulltext (doi) | MR 1043411 | Zbl 0753.34034
[11] X. ZHAO, Dynamical systems in population biology, C. M. S., Springer, (2003), 15-20. | fulltext (doi) | MR 1980821
[12] Z. E. MA - Y. C. ZHOU - W. D. WANG - Z. JIN, The Mathematical Modeling and Research of the Endemiology Dynamics, Science Press, Beijing, (2004), 58-59 (in Chinese).
[13] C. COSTILL-CHACEZ - H. R. THIEME, Asymptotically autonomous epidemic models. In: O. Arino et al.(Eds.). Math. Population Dynamics: Analysis of Heterogenieity I Theory of Epidemics, Wuerz, (1995), 33.

La collezione può essere raggiunta anche a partire da EuDML, la biblioteca digitale matematica europea, e da mini-DML, il progetto mini-DML sviluppato e mantenuto dalla cellula Math-Doc di Grenoble.

Per suggerimenti o per segnalare eventuali errori, scrivete a

logo MBACCon il contributo del Ministero per i Beni e le AttivitĂ  Culturali